# SDR AWXA200400969

- Difficulty date: August 14, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 47,216 hours, 21,360 cycles
- Engine: Iae V2500A1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111200100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION WAS FOUND IN NUMEROUS AREAS OF RT OB SEAT TRACK Y1292, BETWEEN FR 41 AND FR 47.  MAINTENANCE REMOVED CORRODED RT OB SEAT TRACK Y1292, FROM FR 41 TO FR 47; FABRICATED A NEW REPLACEMENT SECTION OF SEAT TRACK; INSTALLED REPAIR PART IAW SRM 51-72-11.
